Remark On Algorithms To Find Roots of Polynomials (bibtex)
by
Reference:
"Remark On Algorithms To Find Roots of Polynomials" S. Goedecker Siam Journal On Scientific Computing 15, 1059–1063 (1994).doi:10.1137/0915064 [bibtex]
Bibtex Entry:
@Article{Goedecker1994b,
  Title                    = {{R}emark {O}n {A}lgorithms {T}o {F}ind {R}oots of {P}olynomials},
  Author                   = {{G}oedecker, {S}.},
  Journal                  = {Siam Journal On Scientific Computing},
  Year                     = {1994},

  Month                    = sep,
  Number                   = {5},
  Pages                    = {1059--1063},
  Volume                   = {15},

  Doi                      = {10.1137/0915064}
}
Powered by bibtexbrowser